# SDR MWEA00929

- Difficulty date: October 18, 2000
- Submitted: October 19, 2000
- Operation: Air carrier
- Aircraft: N302ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47102
- Aircraft time: 69,005 hours, 59,929 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: 591016397
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE ON SHEAR CLIP STATION 996 LONGERON 26 RIGHT THRU LONGERON 30 RIGHT AND LONGERON 26 LEFT THRU LONGERON 30 LEFT.  REMOVED AND REPLACED SHEAR CLIP.
